# SDR IPXA10660719

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Part number: 236771
- Condition: Inoperative
- Location: Rt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLIDING WINDOW WILL NOT CLOSE PROPERLY.  REPLACED AND ADJUSTED LOWER LINK ARM (REF FIG 501, AMM 56-11-02-5 ITEM 7) PERFORMED SATISFACTORY OPS CHECK OF WINDOW REF AMM 56-11-02-6.
